What combo. of meds to make you feel awake but not anxious?
Posted 27 December 2007 - 06:09 PM
Posted 21 February 2008 - 10:23 PM
So sorry no one answered your post! What up with that????
First....your not alone. The "Med Game" can be the worse!!! But you have to have faith that you will find the right combo. I'd be willing to bet at least half of the people on this board are all still in search for the perfect mix of meds. It has to be such a taylored thing!
Second...Remember your goals, and imagine them happening. They will. Try with EVERY goal. Concentrate on getting the perfect mix of meds...Spend some time (literally) picturing what a day like that would feel like...What would your body feel like? What would your mind feel like? Imagine it being that way.
Third...Surround yourself with understanding friends and fam. If that don't understand your condition, it's okay to spend time with people who do. If you have no one that understands it...FIND SOMEONE!!!! It's important to be around people who are clued in, understanding and good to be around.
Fourth...Allison is my sister's name...what a cool name! (okay, that probably didn't need to be numbered).
If you ever need someone to chat with, I'll be around...K!?!?!
Posted 24 February 2008 - 09:34 AM
Posted 26 March 2008 - 03:39 PM
I wish I had an answer for you, but I am in the same boat. I was diagnosed in early February and am playing the med game right now too. My sleep specailst tried me on Ritalin first, 10 mg 3 times a day. It was awful for me!! The Ritalin made me so anxious, jittery and crabby!! I started taking Adderall XR 30 mg 5 days ago. For me, it definitely works a lot better than the Ritalin did (as far as the anxiety goes), and seems to be slightly better at keeping me going, but I am still tired and irritable. I'm going to see my doc again this Friday and I hope we can find a better plan. I would definitely!! talk to your doc about changing the Ritalin.
Oh, one more thing. The first day I took the Ritalin it seemed to work ok, but as each day went by I got more and more anxious, and lowering the dose didn't help me either. It's like I somehow became hyper-sensitive to it and couldn't even tolerate really small doses. It really puzzled me. I wonder if there is some kind of accumulatory effect????